Please use this identifier to cite or link to this item:
Title: Abelian kernels of monoids of order-preserving maps and of some of its extensions
Author: Fernandes, Vítor H.
Delgado, Manuel
Issue Date: 2004
Publisher: Springer-Verlag
Abstract: We compute the abelian kernels of some monoids of partial transformations. More precisely, the cases of the symmetric inverse monoid, monoids of order-preserving or order-reversing transformations and monoids of orientationpreserving or orientation-reversing transformations are treated.
Description: Semigroup Forum vol. 68 (2004), p. 335–356
ISSN: 0037-1912
Appears in Collections:FCT: DM - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Fernandes_2004.pdf435,76 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.